HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Birth Control (http://www.healthboards.com/boards/birth-control/)
-   -   Worried, please help!! (http://www.healthboards.com/boards/birth-control/311456-worried-please-help.html)

W3IGHTL0SS 08-04-2005 01:34 PM

Worried, please help!!
 
Okay, I got the form of birth control... the shot... and I'm not supposed to be bleeding. I'm not supposed to have it till 3 months later. They told me to call if I start to bleed
and I am right now!!

WHATS HAPPENING?! :eek:

GLSheridan 08-04-2005 02:13 PM

Re: Worried, please help!!
 
[QUOTE=W3IGHTL0SS]Okay, I got the form of birth control... the shot... and I'm not supposed to be bleeding. I'm not supposed to have it till 3 months later. They told me to call if I start to bleed
and I am right now!!

WHATS HAPPENING?! :eek:[/QUOTE]


What someone should have told you is that a side effect Depo Provera is prolonged bleeding. Many women bleed for months while using Depo.

W3IGHTL0SS 08-04-2005 02:54 PM

Re: Worried, please help!!
 
Wow. They never nofiyed me of that. :rolleyes:


All times are GMT -7. The time now is 04:34 AM.